arrow
Volume 33, Issue 3
Lyapunov-Type Inequalities for a System of Nonlinear Differential Equations

Gengping Wei

Commun. Math. Res., 33 (2017), pp. 205-214.

Published online: 2019-11

Export citation
  • Abstract

This paper presents several new Lyapunov-type inequalities for a system of first-order nonlinear differential equations. Our results generalize and improve some existing ones.

  • Keywords

Lyapunov-type inequality, nonlinear differential equation, Hamiltonian system

  • AMS Subject Headings

34A40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

gengpingwei@163.com (Gengping Wei)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-205, author = {Gengping and Wei and gengpingwei@163.com and 5410 and Department of Mathematics, Huaihua University, Huaihua, Hunan, 418008 and Gengping Wei}, title = {Lyapunov-Type Inequalities for a System of Nonlinear Differential Equations}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {3}, pages = {205--214}, abstract = {

This paper presents several new Lyapunov-type inequalities for a system of first-order nonlinear differential equations. Our results generalize and improve some existing ones.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.03.02}, url = {http://global-sci.org/intro/article_detail/cmr/13375.html} }
TY - JOUR T1 - Lyapunov-Type Inequalities for a System of Nonlinear Differential Equations AU - Wei , Gengping JO - Communications in Mathematical Research VL - 3 SP - 205 EP - 214 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.03.02 UR - https://global-sci.org/intro/article_detail/cmr/13375.html KW - Lyapunov-type inequality, nonlinear differential equation, Hamiltonian system AB -

This paper presents several new Lyapunov-type inequalities for a system of first-order nonlinear differential equations. Our results generalize and improve some existing ones.

Gengping Wei. (2019). Lyapunov-Type Inequalities for a System of Nonlinear Differential Equations. Communications in Mathematical Research . 33 (3). 205-214. doi:10.13447/j.1674-5647.2017.03.02
Copy to clipboard
The citation has been copied to your clipboard